# SDR MWEA99429

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591141911
- Condition: Cracked
- Location: Bs 642-661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CRACKED ON BOTTOM SIDE OF LONGERON 15L BETWEEN FRAME STATION 642 AND 661 LEFT HAND.  REMOVED DAMAGED SECTION OF DOUBLER FABRICATED AND INSTALLED NEW SECTION OF FINGER DOUBLER.
